Table of Contents Author Guidelines Submit a Manuscript
Research Article
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 294313, 5 pages
http://dx.doi.org/10.1155/2015/294313
Corrigendum

Corrigendum to “Observer-Based Adaptive Iterative Learning Control for a Class of Nonlinear Time Delay Systems with Input Saturation”

Department of Control Engineering, Naval Aeronautical and Astronautical University, Yantai 264001, China

Received 15 October 2015; Accepted 3 November 2015

Copyright © 2015 Jian-ming Wei et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J.-m. Wei, Y.-a. Hu, and M.-m. Sun, “Observer-based adaptive iterative learning control for a class of nonlinear time delay systems with input saturation,” Mathematical Problems in Engineering, vol. 2015, Article ID 645161, 19 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet